Публикация №1592

Название публикацииSOME UNIVERSAL LIMITS FOR NONHOMOGENEOUS BIRTH AND DEATH PROCESSES
Название на другом языке
Тип публикацииСтатья
ИзданиеQueueing Systems
ИздательНе задан
ISBNНе задан
DOI10.1007/s11134-006-4353-9
Год издания2006
Том52
Номер2
ГлаваНе задан
Страницы139-151
АннотацияНе задан
Авторы(ИПИ РАН) Сатин Яков Александрович
Зейфман Александр Израилевич
Leorato S.
Orsingher E.
Шилова Г.Н.
ссылка в Internet
РИНЦ36
WoS23
Цитируемые
публикации авторов
ИПИ РАН

(2010) BOUNDS AND ASYMPTOTICS FOR THE RATE OF CONVERGENCE OF BIRTH-DEATH PROCESSES

(2004) NONSTATIONARY QUEUES: ESTIMATION OF THE RATE OF CONVERGENCE

(1995) ON THE ESTIMATION OF PROBABILITIES FOR BIRTH AND DEATH PROCESSES

(1985) STABILITY FOR CONTINUOUS-TIME NONHOMOGENEOUS MARKOV-CHAINS

(2000) THE N-LIMIT OF SPECTRAL GAP OF A CLASS OF BIRTH-DEATH MARKOV CHAINS

(1988) TRUNCATION ERROR IN A BIRTH AND DEATH SYSTEM

(1995) UPPER AND LOWER BOUNDS ON THE RATE OF CONVERGENCE FOR NONHOMOGENEOUS BIRTH AND DEATH PROCESSES